# SDR CALA2025081207616

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 21,887 hours, 2,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10F EMERGENCY LIGHT RE-SECURED LIGHT ASSEMBLY INTO THE SOCKET AS REQUIRED. OK FOR SERVICE.
